# SDR CA110112013

- Difficulty date: October 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 180A
- Aircraft time: 3,244 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 5630 · Door Windows
- Part: Latch
- Condition: Failed
- Location: Door Window
- Part time: 3,245 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE STILL ON WATER, DURING TAKEOFF, LT DOOR WINDOW LATCH OPENED.  WINDOW POPPED OPEN AT TOP FRONT THEN OPENED COMPLETELY.  FRONT HINGE BROKE.  REAR WINDOW HINGE STAYED INTACT.  REAR HINGE AND RETAINER ARM HELD WINDOW SO THAT IT DID NOT DETACH FROM DOOR.  PILOT ABANDONED FLIGHT. CESSNA WINDOW LATCH KIT 0709114-1 LT AND 0709114-2 RT WERE INSTALLED ON BOTH DOOR WINDOW ASSEMBLIES.
